Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 91, Issue 2, 2016
Metadata
 

Bounded cohomology with coefficients in uniformly convex Banach spaces
Mladen Bestvina, Kenneth W. Bromberg and Koji Fujiwara
pp. 203–218
Abstract | Full-Text PDF (241 KB) | Metadata

Positively curved manifolds with large spherical rank
Benjamin Schmidt, Krishnan Shankar and Ralf Spatzier
pp. 219–251
Abstract | Full-Text PDF (347 KB) | Metadata

Groups acting on trees with almost prescribed local action
Adrien Le Boudec
pp. 253–293
Abstract | Full-Text PDF (378 KB) | Metadata

On the Fermat-type equation $x^3 + y^3 = z^p$
Nuno Freitas
pp. 295–304
Abstract | Full-Text PDF (230 KB) | Metadata

On the strong orderability of overtwisted 3–folds
Roger Casals and Francisco Presas
pp. 305–316
Abstract | Full-Text PDF (217 KB) | Metadata

Quadratic differentials, half-plane structures, and harmonic maps to trees
Subhojoy Gupta and Michael Wolf
pp. 317–356
Abstract | Full-Text PDF (633 KB) | Metadata

$C^r$-density of (non-uniform) hyperbolicity in partially hyperbolic symplectic diffeomorphisms
Karina Marin
pp. 357–396
Abstract | Full-Text PDF (344 KB) | Metadata